Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have morning sickness, night sweats. On implanon. Suggest?

I have been having these problems for the past few months and I need answers. I wake up every day sick. Sort of like morning sickness , but I couldn t be pregnant because I have the birth control Implanon . Lately, I have been waking up in the middle of the night in a sweat and immediantly had to throw up afterwards. What could this be? It s starting to happen more and more.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
Firstly , the symptoms that you describe could be caused by hormonal disturbances.
they could be because of the Implanon itself.
Rarely, even with an Implanon, pregnancy is possible.
Even an ectopic pregnancy is possible.
Other causes include hepatic damage, renal alterations, diabetes, hypotension, thyroid or other endocrine disturbances etc.
Night sweats and waking up in the middle of the night could point to a cardiac etiology.
A gastrointestinal infection also could present with such a picture.
Please understand that you need to have a complete check up by your physician .
take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor